Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 385, NWS Tulsa, OK

June 1, 2008Latimer County, LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 11:58 AM CDT for Latimer County, LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas. It was in force for 62 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 11:58 AM CDT (16:58 UTC)
Expired
Jun 1, 2008, 1:00 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 6 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 12:03 PM CDTTSTM WND DMGRudy, ARPOWER LINES DOWN
Jun 1, 12:05 PM CDTTSTM WND DMGJenny Lind, ARLARGE TREE FELL ACROSS POWER LINE BRINGING DOWN POWER POLL
Jun 1, 12:05 PM CDTTSTM WND GST 65Muldrow, OK
Jun 1, 12:14 PM CDTTSTM WND DMGRoland, OKMANY TREES DAMAGED BY WIND. LOTS OF BROKEN LIMBS.
Jun 1, 12:15 PM CDTTSTM WND DMGVan Buren, AR40 TO 50 TREES SEVERELY DAMAGED IN MOUNTAIN VISTA AREA OF VAN BUREN. SOME TREES WITH TOPS BROKEN OUT.
Jun 1, 12:15 PM CDTTSTM WND GST 60Fort Smith, ARFORT SMITH AIRPORT RECORDED A PEAK GUST OF 48 KTS OR 55 MPH AT 1220 PM.
Jun 1, 12:23 PM CDTTSTM WND DMGRoland, OKEXTENSIVE TREE DAMAGE AND POWER OUTAGES
Jun 1, 12:28 PM CDTTSTM WND DMGFort Smith, ARTREES AND POWER LINES DOWN IN SOUTH FORT SMITH
Jun 1, 12:30 PM CDTTSTM WND DMGAlma, ARNUMEROUS TREES DOWN
Jun 1, 12:30 PM CDTHAIL 1Wister, OK
Jun 1, 12:31 PM CDTTSTM WND DMGAlma, ARNUMEROUS TREES DAMAGED AND SOME DOWN AROUND ALMA
Jun 1, 12:32 PM CDTTSTM WND DMGBarling, ARLARGE SIGNS BLOWN OFF OF BUILDING
Jun 1, 12:33 PM CDTHAIL 1Wister, OK
Jun 1, 12:39 PM CDTTSTM WND GST 60Charleston, AR
Jun 1, 12:40 PM CDTTSTM WND GST 60Charleston, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 8:36 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 011700
SVRTSA
ARC033-047-131-143-OKC077-079-135-011800-
/O.NEW.KTSA.SV.W.0385.080601T1658Z-080601T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  WESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 100 PM CDT

* AT 1158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM CINCINNATI TO 10 MILES WEST OF SHORT TO 11
  MILES NORTHWEST OF TALIHINA...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS 
INCLUDE...WASHINGTON...CRAWFORD...LEFLORE...SEQUOYAH AND SEBASTIAN 
COUNTIES.
   
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS IN 
SEQUOYAH COUNTY. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3492 9446 3468 9447 3470 9515 3564 9447
      3608 9455 3609 9394
TIME...MOT...LOC 1658Z 276DEG 31KT 3598 9451 3554 9464
          3487 9517

$$
4 follow-up statements
000 
WWUS54 KTSA 011709
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CDT SUN JUN 1 2008

ARC033-047-131-143-OKC077-079-135-011800-
/O.CON.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-
LE FLORE OK-LATIMER OK-
1208 PM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHEASTERN LATIMER...LE FLORE...SOUTHEASTERN SEQUOYAH...WESTERN
FRANKLIN...CRAWFORD...SEBASTIAN AND WASHINGTON COUNTIES...

AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CANEHILL TO ROLAND TO TALIHINA...MOVING
EAST AT 54 MPH.

FORT SMITH AND VAN BUREN ARE IN THE PATH OF THE STRONGEST WINDS. 
RADAR ESTIMATED WINDS ARE IN EXCESS OF 70 MPH IN EASTERN SEQUOYAH 
COUNTY.  THIS WILL MOVE INTO THE FORT SMITH AREA AROUND 1220 PM. 

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3492 9446 3468 9448 3470 9515 3564 9447
      3608 9455 3609 9394
TIME...MOT...LOC 1708Z 283DEG 47KT 3589 9434 3546 9448
          3479 9501

$$
000 
WWUS54 KTSA 011736
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 PM CDT SUN JUN 1 2008

ARC143-OKC077-011745-
/O.CAN.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
WASHINGTON AR-LATIMER OK-
1235 PM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER AND
WASHINGTON COUNTIES IS CANCELLED...

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3495 9434 3495 9437 3494 9439 3492 9446
      3468 9448 3472 9505 3564 9447 3576 9448
      3576 9398
TIME...MOT...LOC 1735Z 289DEG 56KT 3570 9399 3525 9406
          3471 9481

$$

ARC033-047-131-OKC079-135-011800-
/O.CON.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
1235 PM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR LE FLORE...SOUTHEASTERN SEQUOYAH...WESTERN FRANKLIN...CRAWFORD
AND SEBASTIAN COUNTIES...

AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BIDVILLE TO FORT CHAFFEE TO 12 MILES
SOUTH OF SUMMERFIELD...MOVING EAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIDVILLE...
HARTFORD...HODGEN...CHARLESTON...FORT CHAFFEE...PATTERSON...
HUNTINGTON...CROSSROADS...MILLTOWN...MANSFIELD...WASHBURN AND
LIBERTY.

WIND DAMAGE HAS BEEN REPORTED IN FORT SMITH...VAN BUREN...AND ALMA.

LARGEST HAIL WOULD BE FROM POTEAU...TO WISTER...TO WHITESBORO.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3495 9434 3495 9437 3494 9439 3492 9446
      3468 9448 3472 9505 3564 9447 3576 9448
      3576 9398
TIME...MOT...LOC 1735Z 289DEG 56KT 3570 9399 3525 9406
          3471 9481

$$
000 
WWUS54 KTSA 011753
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1252 PM CDT SUN JUN 1 2008

OKC135-011802-
/O.CAN.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEQUOYAH OK-
1252 PM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3492 9446 3468 9448 3472 9505 3528 9437
      3576 9416 3576 9398
TIME...MOT...LOC 1752Z 290DEG 52KT 3563 9371 3518 9379
          3468 9458

$$

ARC033-047-131-OKC079-011800-
/O.CON.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
1252 PM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHERN LE FLORE...WESTERN FRANKLIN...EASTERN CRAWFORD AND
SEBASTIAN COUNTIES...

AT 1250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES SOUTHEAST OF BIDVILLE TO 14 MILES EAST OF
FORT CHAFFEE TO 11 MILES SOUTH OF HODGEN...MOVING EAST AT 60 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

THE STRONGEST WINDS WILL BE FROM EASTERN CRAWFORD...TO EASTERN 
SEBASTIAN TO EASTERN LEFLORE COUNTIES. LARGEST HAIL WOULD BE MOST 
LIKELY BE OCCURING FROM POTEAU TO HEAVENER TO BIG CEDAR.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3492 9446 3468 9448 3472 9505 3528 9437
      3576 9416 3576 9398
TIME...MOT...LOC 1752Z 290DEG 52KT 3563 9371 3518 9379
          3468 9458

$$
000 
WWUS54 KTSA 011800
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT SUN JUN 1 2008

ARC033-047-131-OKC079-011809-
/O.EXP.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
1259 PM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE...WESTERN
FRANKLIN...EASTERN CRAWFORD AND SEBASTIAN COUNTIES EXPIRES AT 100 PM
CDT...

THE LINE OF THUNDERSTORMS HAVE WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE ACROSS SOUTHEAST 
SEBASTIAN AND SOUTHEAST LEFLORE COUNTIES.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM.

LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
      3492 9446 3468 9448 3472 9505 3528 9437
      3576 9416 3576 9398
TIME...MOT...LOC 1759Z 290DEG 52KT 3559 9359 3514 9368
          3465 9447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:12 AM CDT, 46 minutes earlier.

Area forecast discussion, Jun 1, 11:12 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT SUN JUN 1 2008

.DISCUSSION...
BUSY MORNING AS WELL ORGANIZED LINEAR MCS CONTINUES TO MOVE ACROSS
NE OKLAHOMA AND WILL CONTINUE SWEEPING THROUGH NW ARKANSAS OVER
NEXT FEW HOURS. SEVERAL REPORTS OF SEVERE WIND GUSTS WITH THE MCS.
RADAR SHOWS PROMINENT MCV HAS DEVELOPED ON NORTH SIDE OF SYSTEM
AND THUS EXPECT IT TO CONTINUE TO PRODUCE SEVERE WEATHER AS IT
MOVES EAST. RADAR EXTRAPOLATION SUGGESTS STORM THREAT SHOULD
DIMINISH FROM 19-20Z ACROSS NW ARKANSAS. WILL ISSUE ANOTHER UPDATE
SHORTLY TO ADJUST POPS AND PERHAPS DROP A FEW WESTERN COUNTIES
FROM WATCH.

&&

.PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 1 2008/

DISCUSSION...
BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST
OKLAHOMA STILL ACTIVE.  CURRENTLY BIG HAILER IN DELAWARE
COUNTY.  FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES
AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM
TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO
IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR
THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST.
NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE
OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO
LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT.   NEAR
ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR  I-44 BY DARK
TUESDAY.  RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON
AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST
AND LARGE TROF WEST AFTER WEDNESDAY.   AN ACTIVE WEATHER
PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE
IN THE PLAINS.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  71  93  77 /  90  30  20  10
FSM   91  69  93  73 /  90  30  10  10
MLC   90  72  90  74 /  90  20  10  10
BVO   86  65  93  74 /  60  40  30  10
FYV   86  65  88  72 /  90  40  20  10
BYV   85  63  88  72 /  90  50  20  10
MKO   89  68  92  74 /  90  30  20  10
MIO   84  65  89  73 /  90  50  30  10
F10   91  70  91  73 /  90  20  10  10
HHW   89  69  90  74 /  30  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....10
Hazardous weather outlook, Jun 1, 9:00 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
900 AM CDT SUN JUN 1 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
900 AM CDT SUN JUN 1 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS MORNING IN THE
VICINITY OF STATIONARY FRONT THAT LIES ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. THESE THUNDERSTORMS ARE EXPECTED
TO LAST THROUGH THE EARLY AFTERNOON HOURS WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERN. WIND FIELDS SUGGEST THAT A
WEAK TORNADO IS NOT OUT OF THE QUESTION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH
OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF
THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE
WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 1, 11:04 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   AMATEUR RADIO

            30 FOOT 16 INCH DIAMETER CEDAR TREE UPROOTED AT 21ST AND
            YALE

&&

PBS
Local storm report, Jun 1, 11:20 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND GST     HASKELL                 35.82N 95.67W
06/01/2008  M58 MPH          MUSKOGEE           OK   MESONET

&&

PBS
Local storm report, Jun 1, 11:22 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   AMATEUR RADIO

            EXTENSIVE DAMAGE TO TRAFFIC LIGHT AT PINE AND GARNETT

&&

PBS
Local storm report, Jun 1, 11:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND GST     TULSA                   36.13N 95.92W
06/01/2008  E0 MPH           TULSA              OK   BROADCAST MEDIA

            LARGE TREE LIMB BLEW INTO A PICKUP TRUCK AND SMASHED
            WINSHIELD DOWNTOWN TULSA

&&

PBS
Local storm report, Jun 1, 11:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   AMATEUR RADIO

            FOUR FOOT DIAMETER TREE UPROOTED AND HAD FALLEN ON A
            HOUSE AT 7TH AND HUDSON

&&

PBS
Local storm report, Jun 1, 11:45 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     SKIATOOK                36.37N 96.00W
06/01/2008                   TULSA              OK   NWS EMPLOYEE

            STUCCO CHIMNEY ON A HOUSE BLOWN OFF JUST EAST OF SKIATOOK

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:24 PM CDTTornado WarningTSAOsage36 min
May 31, 7:26 PM CDTTornado WarningTSAOsage34 min
May 31, 7:29 PM CDTTornado WarningTSAOsage32 min
May 31, 7:59 PM CDTSevere Thunderstorm WarningTSAOsage26 min
May 31, 8:18 PM CDTSpecial Weather StatementTSAWashington57 min
May 31, 10:22 PM CDTSevere Thunderstorm WarningTSAOsage38 min
Jun 1, 12:42 AM CDTSevere Thunderstorm WarningTSANowata, Washington37 min
Jun 1, 3:11 AM CDTSpecial Weather StatementTSACraig49 min
Jun 1, 3:26 AM CDTSevere Thunderstorm WarningTSACraig34 min
Jun 1, 3:50 AM CDTSpecial Weather StatementTSADelaware40 min
Jun 1, 4:12 AM CDTSevere Thunderstorm WarningTSADelaware48 min
Jun 1, 6:16 AM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 1, 7:07 AM CDTSevere Thunderstorm WarningTSAOsage53 min
Jun 1, 7:46 AM CDTSpecial Weather StatementTSAWashington44 min
Jun 1, 7:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Jun 1, 8:09 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington66 min
Jun 1, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee60 min
Jun 1, 9:16 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers32 min
Jun 1, 9:33 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner51 min
Jun 1, 9:54 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 1, 9:56 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Washington4 hr
Jun 1, 10:23 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington67 min
Jun 1, 10:28 AM CDTSevere Thunderstorm WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more77 min
Jun 1, 10:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee55 min
Jun 1, 10:51 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more3 hr
Jun 1, 11:06 AM CDTSevere Thunderstorm WarningTSAMayes39 min
Jun 1, 11:31 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more59 min
Jun 1, 12:44 PM CDTFlash Flood WarningTSALeFlore3 hr
Jun 1, 2:22 PM CDTRiver Flood WarningTSAOttawa48 hr
Jun 1, 4:41 AM CDTSevere Thunderstorm WarningTSABenton49 min
Jun 1, 5:17 AM CDTSevere Thunderstorm WarningTSAWashington43 min
Jun 1, 5:50 AM CDTSevere Thunderstorm WarningTSACrawford, Washington55 min
Jun 1, 6:39 AM CDTSpecial Weather StatementTSAFranklin51 min
Jun 1, 7:17 AM CDTSpecial Weather StatementTSABenton43 min
Jun 1, 7:55 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington40 min
Jun 1, 8:51 AM CDTSpecial Weather StatementTSAMadison54 min
Jun 1, 9:06 AM CDTSevere Thunderstorm WarningTSAMadison54 min
Jun 1, 9:54 AM CDTSevere Thunderstorm WarningTSABenton, Washington18 min
Jun 1, 10:14 AM CDTSevere Thunderstorm WarningTSAWashington40 min
Jun 1, 11:00 AM CDTSevere Thunderstorm WarningTSAMadison60 min
Jun 1, 11:36 AM CDTFlash Flood WarningTSABenton, Madison, Washington4 hr
Jun 1, 12:30 PM CDTSevere Thunderstorm WarningTSAFranklin35 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.